# SDR SWI2025F01289

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS1051.30 CORRODED BETWEEN L/H SILL AND LBL27.0 AS MARKED   (C-CHECK RO 09/07/2025)CROSSBEAM @ FS1961.30 LBL37.0 HAS DEEP PITTING AT FASTENER HOLES. OUT OF LIMITS. REF: CRJ-900 SRM 53-00-00-101-001-A01 AND REPAIRED PER REO 690-53-61-1534 REV --, 2025-06-09,
